# SDR WTAA980023B

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 774
- Engine: Garrtt TPE33110U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 31015351
- Condition: Failed
- Location: Lt Red Gearbox
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LEFT ENGINE POWER LOSS FOLLOWED BY AUTO SHUT DOWN REPORTED ON CLIMB-OUT.  CREW COMPLETED CHECKLIST PROCEDURES AND DECLARED EMERGENCY.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  ON SUBSEQUENT ENGINE DISASSEMBLY FOUND DIAPHRAGM FIRST IDLER GEAR AND GEARCASE FIRST ACCESSORY IDLER GEAR TO HAVE EXPERIENCED GEAR TOOTH FAILURE.  (M)
